# SDR AT0100191

- Difficulty date: May 17, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR SUPPORT AT BS 200 CORRODED.          CORRECTIVE ACTION:          REMOVED CORROSION, FABRICATED AND INSTALLED FLOOR SUPPORT REPAIR.   IAW DC9 SRM 53-01,51-10-4,53-11-1,51-30-5
